# SDR AALA202204202945

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 80,660 hours, 10,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: POWER SUPPLY BATTERY PACK  FOR EMERGENCY CEILING LIGHTS FOR ROWS 8H-15H FAILS CAPACITY TEST. REPLACED BATTERY PACK PER AMM 33-51-06-960-802. OPERATIONAL CHECK GOOD.
